# SDR DXTA2009110603851

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 5,704 hours, 3,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 4AS7117157501
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAILED IN FLIGHT.  PRESSURE INDICATED 0 AS QUANTITY INDICATED 24%.  FOUND RT ENG HYD PUMP PRESSURE LINE CRACKED AT PRESSURE FILTER.  LINE REPAIRED IAW MM 20-10-13 W/ PERMASWAGE BY MFG.  RT EDP REPLACED, AUX PUMP REPLACED,  RT PRESSURE FILTERS AND RETURN FILTER REPLACED, ACCOMPLISHED GEAR SWINGS,BRAKE BLEEDS,T/R BLEEDS, CYCLED ALL FLIGHT CONTROLS. RAN ENGINE OPS CHECKS OF EDP AND EMP NORMAL NO LEAKS NOTED.
